BibTeX record journals/siamdm/EliasMRS14

download as .bib file

@article{DBLP:journals/siamdm/EliasMRS14,
  author    = {Marek Eli{\'{a}}s and
               Ji{v{r}}{'{i}} Matou{v{s}}ek and
               Edgardo Rold{\'{a}}n{-}Pensado and
               Zuzana Safernov{\'{a}}},
  title     = {Lower Bounds on Geometric Ramsey Functions},
  journal   = {{SIAM} J. Discrete Math.},
  volume    = {28},
  number    = {4},
  pages     = {1960--1970},
  year      = {2014},
  url       = {https://doi.org/10.1137/140963716},
  doi       = {10.1137/140963716},
  timestamp = {Thu, 24 Jan 2019 16:07:56 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/siamdm/EliasMRS14},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier